# SDR ERKR200100078

- Difficulty date: April 24, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT SIDE FROM STA 400 TO 420 BETWEEN S-20R AND S-22R WINDOW FORGING HAS CORROSION UNDER FORGING.  REMOVED WINDOW FORGING, REMOVED CORROSION FOUND IT IN LIMITS PER SRM 51-10-01 & SRM 56-20-01.  ALODINED AND PRIMED PER SRM 51-10-02.  INSTALLED WINDOW FORGING AND SEALED PER SRM 51-30-02 & SOPM 20-050-01.
